# SDR KC2R2014040400228

- Difficulty date: March 27, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Defective
- Location: Magneto
- Part time: 500 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF IMPULSE COUPLING REVEALED SCUFF MARKS ON OUTER DIAMETER OF IMPULSE SHELL WHERE IMPULSE SHELL HAS BEEN CONTACTING STOP PIN IN MAGNETO HOUSING.  DIMENSIONAL INSPECTION REVEALED IMPULSE SHELL MACHINED WITH APPROXIMATELY .010" TAPER, ALLOWING SHELL TO CONTACT IMPULSE.  ALSO, NOTED CHIPPIN OF EDGE IMPULSE SHELL PAWL RELEASE RAMP.  SHELL IS BEING MFG WITH VERY SHARP EDGE THAT SEEMS TO CHIP WHEN IT MAKES CONTACT WITH STOP ON IMPULSE HUB PLATE.  CONTACT MADE WITH MFG ABOUT THESE ISSUES.  IMPULSE COUPLING RETURNED TO MFG FOR THEIR INSPECTION.
